# SDR UALA2012022901265

- Difficulty date: February 28, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 59,385 hours, 22,438 cycles
- Engine: Iae V2527A5
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR IN FIRST CLASS CABIN IS SOFT AND SPONGY.  REPLACED FLOORBOARD.
